Gibbs-non-Gibbs properties for n-vector lattice and mean-field models

Aernout C. D. van Enter*, Christof Kulske, Alex A. Opoku, Wioletta M. Ruszel

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

21 Citations (Scopus)
20 Downloads (Pure)

Abstract

We review some recent developments in the study of Gibbs and non-Gibbs properties of transformed n-vector lattice and mean-field models under various transformations. Also, some new results for the loss and recovery of the Gibbs property of planar rotor models during stochastic time evolution are presented.

Original languageEnglish
Pages (from-to)226-255
Number of pages30
JournalBrazilian journal of probability and statistics
Volume24
Issue number2
DOIs
Publication statusPublished - Jul-2010

Keywords

  • Gibbs measures
  • non-Gibbsian measures
  • n-vector lattice models
  • n-vector mean-field models
  • transformed model
  • Dobrushin uniqueness
  • cluster expansion
  • spin-flop transitions
  • RENORMALIZATION-GROUP TRANSFORMATIONS
  • FUZZY POTTS-MODEL
  • GIBBSIANNESS
  • REGULARITY
  • RECOVERY
  • SYMMETRY
  • SYSTEMS

Cite this